# SDR UPS08851406

- Difficulty date: January 8, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 4641324U502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFTER L28R WAS REMOVED FOUND END FITTING CRACKED AT STA 1690, AFT FITTING.  REMOVED AND REPLACED LONG END FITTING AT STA 1690 AND L28R PER SRM 51-1-21 AND SRM 51-1-20D.
